
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/1960
Title: | On Shalev's conjecture for type 𝐴𝑛 and 2𝐴𝑛 |
Authors: | Kulshrestha, Amit |
Keywords: | Linear Constants c Constants N |
Issue Date: | 2019 |
Publisher: | De Gruyter |
Citation: | Journal of Group Theory, 22(4), pp. 713-728. |
Abstract: | In the paper, we consider images of finite simple projective special linear and unitary groups under power words. In particular, we show that, if G ≃ PSL ε n ( q ) , then, for every power word of type x M , there exist constants c and N such that | ω ( G ) | > c ln ( n ) | G | n whenever | G | > N . |
URI: | https://www.degruyter.com/view/journals/jgth/22/4/article-p713.xml http://hdl.handle.net/123456789/1960 |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.